# SDR QXEA2021120900545

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 23,359 hours, 24,954 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Boot
- Part number: 512790
- Condition: Torn
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT DEICE PRES CAUTION ILLUMINATED.RAN CHECKLIST AND CAUTION WENT AWAY.SELECTING AIRFRAME MODE BACK TO SLOW DEICE PRESS CAUTION ILLUMINATED AGAIN NOTICED THE 2ND FROM THE OUTBOARD BOOT ON THE #2 RIGHT WING DID NOT ILLUMINATE. RETURNED TO FIELD. REMOVED FROM SERVICE. CLEARED DEICE CODES IN CDS. RAN #2 ENGINE. INTERROGATED CDS AND FOUND FAULT CODE LOW PRESSURE 2B FAIL. INSPECTED DEICE BOOTS AND FOUND SMALL TEARS ON UPPER INBOARD SIDE OF LE 613BR. PERFORMED REPAIR OF DAMAGED BOOT IAW Q400 AMM 30-11-00-300-802. PERFORMED FUNCTIONAL TEST OF THE AIRFRAME PNEUMATIC DEICING SYS IN REF WITH Q400 AMM TASK 30-11-00-720-801.  AIRCRAFT RETURNED TO SERVICE.
